| Model Number |
1003282 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that a cardiomems heart failure (hf) system was used together with an unspecified 0.018" steelcore guide wire.The steelcore guide wire was inserted through a prepared unspecified pulmonary artery (pa) wedge-pressure catheter, to the vessel.The pa wedge catheter was removed and a cardiomems hf system was advanced over the steelcore guide wire.As the catheter was advancing from the right ventricle (rv) to the pa, the steelcore guide wire got caught/pinned due to patient anatomy.An attempt to remove the sensor was unsuccessful and the guide wire was advanced to the pa to the selected vessel but failed to cross due to anatomy.An unspecified 0.014" guide wire was used with the pa wedge catheter to help with tracking.The unspecified 0.014" guide wire was removed and a pa wedge catheter was advanced over the reinserted steelcore guide wire.The cardiomems was deployed without incident.The delivery catheter and guide wire were removed with the help of the balloon of the wedge catheter.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided, the investigation determined that the reported issues appear to be related to operational context of the procedure.In this case, it was reported that the guide wire could not advance as deep as originally planned due to anatomy (short vessel).The delivery catheter and guide wire were removed with the help of the balloon of the wedge catheter.Based on the results of the complaint investigation, there is no indication a product quality issue with respect to manufacture, design or labeling of the device.